# SDR UALA2012032001810

- Difficulty date: March 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 52,325 hours, 19,459 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AROUND SEAT 13AB HAS SEPARATED FROM FLOOR.  SECURED LIGHT STRIP COVER.
